# SDR DALA2021111507037

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 104,738 hours, 15,279 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 198 1L SLIDE LIGHT INDICATOR INOP AND IN POOR CONDITION, CORRECTIVE ACTION: REMOVED + REPLACED 1L DOOR SLIDE LIGHT ASSY AS PER B767 WDM 52- 73. OPS CHKS NML. (7916586)
